# SDR IPXA2023012090080

- Difficulty date: January 5, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 25,390 hours, 15,399 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 321A040SS
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  PYLON PANEL 413BL INTERNAL WEB CRACKED AT CORNER.  FABRICATED DOUBLER IAW SRM 54-52-51 AND INSTALLED IAW SRM 51-40-21.
